Record number :
1990971
Title of article :
A unified theoretical harmonic analysis approach to the cyclic wavelet transform
Author/Authors :
قاآني فراشاهي، آرش نويسنده دانشکده رياضي دانشگاه وين Ghaani Farashahi, Arash , محمدپور، مژگان نويسنده دانشکده رياضي دانشگاه فردوسي مشهد Mohammad-Pour, Mozhgan
Issue Information :
دوفصلنامه با شماره پیاپی 0 سال 2014
Pages :
17
From page :
1
To page :
17
Abstract :
The article introduces cyclic dilation groups and nite ane groups for prime integers, and as an application of this theory it presents a uni ed group theoretical approach for the cyclic wavelet transform (CWT) of prime dimensional periodic signals.
Journal title :
Sahand Communications in Mathematical Analysis
Link To Document :